# SDR VNAA202203211111

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 43,615 hours, 32,790 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLD NOT ARMED CAUTION MSG AT 300 AGL ON APPROACH. PERFORMED OPS TEST OF GLD MAN ARM AND DISARM IAW CRJ 700 AMM 27-61-00-710-801-A02. OPS CHECK GOOD.
